# SDR DHL2006760513

- Difficulty date: March 4, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MID FLAP LOWER T/E AT PUSH-ROD CUTOUT WBL 107 HAS BOTH CORNERS CRACKED.  REMOVED DAMAGED AREA DIM 46.75 X 2.25 INCHES ON RIGHT INBOARD MID FLAP LOWER T/E AND FAB NEW PART MAT BAC 1517-1367-6511.  EXTRUSION DIM 46.75 X 2.25 INCHES IAW B727SRM 57-50-1 AND INSTALLED REPAIR PART IAW B727 SRM 51-30-2.
